# SDR UALA2012081504515

- Difficulty date: August 15, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 62,428 hours, 23,058 cycles
- Engine: Iae V2527A5
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: AD2758
- Part serial: 491
- Condition: Discharged
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC GENERATION BATTERY DISCHARGED.  SUPPLEMENTAL DATA UPDATE, CHANGED NR 2 MAIN BATTERY, OPS CHECKED GOOD.
